| Model Number |
72404253-12 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with a nonfunctioning device that was unable to inflate.A revision surgery was performed, during which the physician noted abnormal tactile feedback, described as a 'loose spring' sensation when attempting to inflate the device.The pump refilled but did not transfer fluid; therefore, the device was explanted and replaced.There were no patient complications.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Mechanical issue and inflation issue are acknowledged within the directions for use (dfu) and are not related to off label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.